# SDR AALA201609209010

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821720100
- Condition: Corroded
- Location: Frames 72-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT AFT CABIN SEAT TRACK.BETWEEN FRAMES 72 AND 75, -Y450.  REPLACED THE SEAT TRACK IAW SRM 53-00-15, SRM 51-42-11, AND SRM 51-44-11.
